# SDR FDEA201310212565

- Difficulty date: October 21, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N120710
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E & E BAY BS 255, RBL 3, FRAME WEB CHAFED.  REPAIRED IAW EA F-5310-T0303276 PART 1.   REPAIR IS CLASSIFIED AS MAJOR.
